# SDR 2008UALA0023

- Difficulty date: January 1, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 43,095 hours, 5,302 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE 'ENG 3 FIRE LP B' EICAS STATUS MSG DISPLAYED.  ENG 3 FIRE LOOP-B FIRE OR FAULT OUTPUT.
